# SDR SWAA2023060143206

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AND RBL 34 FWD GALLEY AREA 2023-295285<[01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AND RBL 34 FWD GALLEY AREA IAW: 51-10-02 AND DWG: 141A5400 SHEET 33 RV.? SEE INDIVIDUAL SING-OFF BELLOW.;[02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AND RBL 34 FWD GALLEY AREA IAW: 51-10-02 AND DWG: 141A5400 SHEET 33 RV.? SEE INDIVIDUAL SING-OFF BELLOW. AS RII
